MathSciNet Relay Station
MathSciNet bibliographic data
MR2336562 14F17 (14C20 14J28)
Knutsen, Andreas Leopold; Lopez, Angelo Felice A sharp vanishing theorem for line bundles on $K3$ or Enriques surfaces. Proc. Amer. Math. Soc. 135 (2007), no. 11, 3495–3498.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement